# SDR COMA9660224

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Malfunction
- Location: Horz Stab Trim
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CONFIG WARNING DURING TAKEOFF.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
